Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: (Stomach Acid) / (Anxiety) Please Help


 Servtex - Sun Oct 28, 2007 6:19 pm

This will get lengthy but i want to make sure i cover everything so i can get help.

Age: 0 - 15 I had 0 stomach problems i was social and athletic. I never liked public speaking or being around a HUGE number of people.

Age: 18
I was kinda forced to goto my senior prom. An hour before prom time i started coughing and fealing sick to my stomach. I made it through prom without getting sick but did get a little dizzy at times.

Every since that day i have felt sick every single mourning and if i HAVE to do somethng.

I wake up every mourning throwing up yellow stomach acid. Right after i wake up i throw it up then about an hour later im perfectly fine.

Throughout the day if something comes up where i have to do something lets say my girlfriend calls me and wants me to go out to dinner with her and her parents i cant because i will start caughing and fealing sick and start gagging.

Mon - Fri i throw up stomach acid

Sat - Sun im fine unless i have to wake up early for something in that case i will throw up stomach acid

I have had this problem for about 5 years now and would really like to figure it out

I have tried a couple medications i don't know the names or remember i gave up on them because of the side effects and i have a job that i cant miss work at all and have to work all day i cant deal with side effects like making me tired or dizzy or sick

If someone could please help i would appriciate it
Thanks
 Dr. Chan Lowe - Tue Oct 30, 2007 1:19 pm

User avatar Hi Servtex,

It sounds like your body has learned to react to stress by vomiting and getting nauseous. You may want to consider talking with a counselor that can help you retrain your body to react to stressful situations differently. This can be of tremendous help in situations such as this. Your doctor can recommend a psychologist/counselor if you are unfamiliar with any.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us